# SDR AALA201806119040

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 9,654 hours, 3,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW MM 52-10-00.
